I know the hormonal IUD can make periods disappear but can paragard IUD mess your period up too? I had my IUD for about 9 months already (so I guess it already had settled). And for the past 3 months my cycle becomes longer. Before I used to be 27-29 days now its like 33-35 days. I am kinda worried because this month, my period hasn't shown up yet I'm already 7 days late. Could this be just because of stress? I have been under massive stress because of school related things. Could I be pregnant? I know IUD's are very effective method but sometimes they fail too. Should I go buy a test? I didn't use condoms this time. I used to use condoms together with the paragard but this month me and my boyfriend got lazy and we thought that that IUD would suffice. Any advice
I would think it is stress related. I had the same IUD and I actually had more regular cycles than ever, with them being exactly 28 days. Once I had it removed I was all over the place again with shorter and then longer cycles but at the same time I was stressed because we were trying to get pregnant. So I think it was stress related for me, too. They say it is rare but possible to get pregnant on the IUD so I would check just incase. Maybe take a pregnancy test. Have you done that?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.